# SDR SIMA200124206

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408254
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND CORROSION ON FLOORBEAMS 36, 38 AND 39.  THE FLOORBEAMS WERE REMOVED AND REPLACED IAW ATR72 SRM 51-25-01, 51-25-04 AND 51-25-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
